Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Algebra direct sum decomposition of $ C\sb R(X)$. II


Authors: R. D. Mehta and M. H. Vasavada
Journal: Proc. Amer. Math. Soc. 100 (1987), 123-126
MSC: Primary 46J10; Secondary 46E25, 54C30, 54C40
MathSciNet review: 883413
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give conditions under which the sets of constancy of a closed subalgebra of $ {C_R}(X)$, which is complemented by a closed subalgebra, are retracts of $ X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10, 46E25, 54C30, 54C40

Retrieve articles in all journals with MSC: 46J10, 46E25, 54C30, 54C40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0883413-7
PII: S 0002-9939(1987)0883413-7
Keywords: Set of constancy, subalgebra, retract
Article copyright: © Copyright 1987 American Mathematical Society